Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 161, NWS Nashville, TN

October 3, 2014Hickman County, Lewis County, Maury County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 3, 2014, 1:31 AM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2014, 1:31 AM CDT (06:31 UTC)
Expired
Oct 3, 2014, 2:15 AM CDT
In force
44 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Lewis County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 10:11 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS54 KOHX 030631
SVROHX
TNC081-101-119-030715-
/O.NEW.KOHX.SV.W.0161.141003T0631Z-141003T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT FRI OCT 3 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 215 AM CDT

* AT 131 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR HOHENWALD...MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3591 8721 3585 8722 3579 8703 3578 8701
      3546 8750 3559 8765
TIME...MOT...LOC 0630Z 227DEG 45KT 3561 8747

$$

FORECASTER: 31
2 follow-up statements
727 
WWUS54 KOHX 030655
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 AM CDT FRI OCT 3 2014

TNC081-101-119-030715-
/O.CON.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
HICKMAN TN-LEWIS TN-MAURY TN-
155 AM CDT FRI OCT 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN MAURY...NORTHEASTERN LEWIS AND SOUTHEASTERN HICKMAN
COUNTIES...

AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED NEAR WILLIAMSPORT...MOVING 
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRIMM SPRINGS AND SANTA FE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3564 8747 3591 8721 3585 8722 3579 8703
      3578 8701 3556 8735
TIME...MOT...LOC 0654Z 223DEG 71KT 3576 8726

$$
31
295 
WWUS54 KOHX 030709
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 AM CDT FRI OCT 3 2014

TNC101-030718-
/O.CAN.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
LEWIS TN-
209 AM CDT FRI OCT 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3591 8721 3585 8722 3578 8701 3562 8725
      3557 8733 3558 8734
TIME...MOT...LOC 0708Z 223DEG 45KT 3596 8703
$$

TNC081-119-030715-
/O.CON.KOHX.SV.W.0161.000000T0000Z-141003T0715Z/
HICKMAN TN-MAURY TN-
209 AM CDT FRI OCT 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN MAURY AND EAST CENTRAL HICKMAN COUNTIES...

AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES NORTH OF SANTA FE...
MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3591 8721 3585 8722 3578 8701 3562 8725
      3557 8733 3558 8734
TIME...MOT...LOC 0708Z 223DEG 45KT 3596 8703

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 11:55 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 2, 11:55 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 PM CDT THU OCT 2 2014

.UPDATE...FOR 06Z AVIATION.

&&

.AVIATION...06Z TAF DISCUSSION.

A DECENT COLD FRONT IS RESPONSIBLE FOR TS DEVELOPMENT THAT IS
APPROACHING MIDDLE TN AT ISSUANCE. SHOWERS AND TS WILL TRAVERSE
THE MID-STATE OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT THE TS
FOR EACH TERMINAL AS BEST AS POSSIBLE. SOME TWEAKS MAY BE
NECESSARY...INCLUDING AMD FOR SLIGHTLY STRONGER WIND GUSTS IF THE
LINE HOLDS TOGETHER AS IT IS OVER W TN.

AS WE APPROACH DAYBREAK AND THE ACTUAL COLD FRONT NEARS THE MID-
STATE...CURRENT STORMS SHOULD BE NEAR/ON THE PLATEAU. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ON FRIDAY AS THE FRONT PASSES THROUGH
THE AREA. WILL COVER WITH VCTS FOR NOW.

GRADIENT WINDS WILL BE GUSTY FRIDAY AFTERNOON ALONG AND BEHIND THE
FRONT. A SOLID NW BREEZE SHOULD BE UPON US BY THIS TIME FRIDAY
NIGHT AND RAIN WILL HAVE MOVED E OF MIDDLE TN.

UNGER

&&

.PREV DISCUSSION... /ISSUED 858 PM CDT THU OCT 2 2014/

DISCUSSION...

FORECAST IS CURRENTLY IN GOOD SHAPE SO THERE WON'T BE ANY GREAT
CHANGE THERE OTHER THAN A QUICK TWEAK TO THE TIMING OF THE LINE
ARRIVING IN ANY GIVEN AREA IN MIDDLE TN. THIS GRAPHIC IS AVAILABLE
ON OUR HOMEPAGE IF YOU'RE INTERESTED IN SEEING THE LATEST THOUGHTS
ON THAT.

RUC SOUNDING ANALYSIS WOULD SUGGEST THAT THE LINE OF SHOWERS AND
THUNDERSTORMS THAT IS CURRENTLY APPROACHING THE MS RIVER WILL HAVE
THE RIGHT ENVIRONMENT TO MAINTAIN ITSELF TO AT LEAST THE I-65
CORRIDOR AND MAYBE A LITTLE FURTHER EAST. THE ONLY THING THAT
COULD DERAIL THIS FROM HAPPENING ARE THE STORMS THAT ARE CURRENTLY
OVER NORTHERN MS. LATEST HRRR GUIDANCE IS SUGGESTING THAT THESE
STORMS WILL PUSH NEWD OVER THE NEXT COUPLE OF HOURS. IF THIS
OCCURS...THE ENVIRONMENT MAY BECOME POLLUTED ENOUGH TO GREATLY
WEAKEN THE LINE AS IT CROSSES OVER THE TN RIVER.

BARRING WIDESPREAD STORM DEVELOPMENT AHEAD OF THE LINE...AND THE
CONCERN FOR A TOR WATCH...THE MAIN THREAT STILL LOOKS LIKE
DAMAGING STRAIGHT LINE WINDS. LOW LEVEL WINDS IN THE FORECAST
SOUNDINGS VEER JUST AHEAD OF THE LINE WHICH IS HELPING TO FLATTEN
OUT THE HODOGRAPHS. THAT'S NOT TO SAY THE TOR THREAT WILL BE
ZERO...BUT ONCE SURFACE WINDS VEER TO >180 DEGREES...THE TOR
THREAT DIMINISHES GREATLY. FOR THIS REASON...WE WILL MAINTAIN THE
CURRENT HAZARDOUS WEATHER OUTLOOK WORDING FOR DAMAGING WINDS AND
BRIEF HEAVY RAINS AFTER MIDNIGHT TONIGHT.

THE FRONT ITSELF IS STILL LAGGING WELL BEHIND THIS LINE AND ISN'T
EXPECTED TO PASS THROUGH THE MID-STATE UNTIL LATE MORNING TO MID-
AFTERNOON ON FRIDAY. THIS MEANS ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE RIGHT ALONG THE FRONT. FORTUNATELY IT
LOOKS LIKE ENVIRONMENTAL RECOVERY WILL BE WEAK...SO WE SHOULD BE
ABLE TO SKATE THROUGH A POTENTIAL FOR A FEW SUB-SEVERE STORMS
FRIDAY AFTERNOON. MORE ON THAT WITH THE FULL FORECAST PACKAGE
LATER TONIGHT.

UNGER

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27
Hazardous weather outlook, Oct 2, 10:10 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CDT THU OCT 2 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-040315-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1010 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE
TONIGHT...MAINLY WEST OF I-65. DAMAGING STRAIGHT LINE WINDS ARE
THE MAIN THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.
HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POSSIBILITY OF ISOLATED STRONG THUNDERSTORMS WILL CONTINUE ON
FRIDAY AS A COLD FRONT PASSES. THE MAIN THREAT HOWEVER WILL BE
HEAVY RAIN. ONE TO TWO INCHES MAY OCCUR...WITH HIGHER AMOUNTS
LOCALLY.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED...SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Special weather statement, Oct 3, 12:34 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT FRI OCT 3 2014

TNZ005-006-023>025-030630-
DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
1234 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURRAY TO
PARSONS...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...HOUSTON COUNTY
AIRPORT...LAND BETWEEN THE LAKES...DOVER...HURRICANE
MILLS...WAVERLY...TENNESSEE RIDGE...BIG ROCK...ERIN...INDIAN
MOUND...MCEWEN...CUMBERLAND CITY...FORT CAMPBELL...CLARKSVILLE...AND
DICKSON.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3667 8785 3664 8784 3664 8712 3646 8712
      3634 8728 3630 8715 3625 8719 3623 8716
      3618 8716 3596 8721 3599 8753 3591 8770
      3584 8772 3584 8795 3593 8793 3599 8802
      3618 8792 3634 8797 3643 8806 3668 8806

SHAMBURGER
Special weather statement, Oct 3, 12:36 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT FRI OCT 3 2014

TNZ056>058-093>095-030615-
GILES-HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1236 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...PERRY AND WAYNE COUNTIES...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR SARDIS...MOVING
NORTH NORTHEAST AT 50 MPH.

WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3500 8798 3529 8799 3530 8802 3539 8802
      3541 8798 3545 8804 3550 8798 3558 8802
      3583 8797 3581 8785 3583 8782 3583 8773
      3598 8751 3596 8721 3563 8737 3550 8728
      3544 8729 3541 8722 3499 8720

31
Special weather statement, Oct 3, 1:15 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI OCT 3 2014

TNZ024-056>058-060-061-093>095-030700-
GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-WAYNE-
115 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...HUMPHREYS...
LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY AND WAYNE COUNTIES...

AT 115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
AN AREA OF STRONG THUNDERSTORM NEAR WAYNESBORO...MOVING NORTHEAST AT
50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WAYNESBORO...HOHENWALD...
KIMMINS...GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND
SANTA FE.

WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3501 8799 3529 8799 3530 8801 3539 8802
      3541 8798 3542 8801 3582 8785 3585 8772
      3591 8771 3599 8753 3595 8720 3585 8721
      3571 8680 3499 8684

31
Special weather statement, Oct 3, 1:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT FRI OCT 3 2014

TNZ006-007-025>027-059-030730-
CHEATHAM-DAVIDSON-DICKSON-MONTGOMERY-ROBERTSON-WILLIAMSON-
127 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
MONTGOMERY...ROBERTSON AND WILLIAMSON COUNTIES...

AT 126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
BURNS...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WOODLAWN...PALMYRA...SLAYDEN...
VANLEER...CUNNINGHAM...DICKSON...CHARLOTTE...CLARKSVILLE...BURNS...
CHEATHAM DAM...WHITE BLUFF...FAIRVIEW...ASHLAND CITY...SPRINGFIELD...
FRANKLIN...AND NASHVILLE.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3664 8656 3641 8669 3641 8675 3610 8652
      3606 8652 3606 8653 3607 8653 3601 8661
      3579 8661 3575 8670 3571 8669 3570 8677
      3585 8722 3596 8721 3600 8754 3617 8757
      3633 8751 3634 8759 3664 8764

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 12:34 AM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery, Stewart56 min
Oct 3, 12:36 AM CDTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Perry, Wayne39 min
Oct 3, 1:15 AM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more45 min
Oct 3, 1:27 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Williamson63 min
Oct 3, 1:30 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson31 min
Oct 3, 1:52 AM CDTAreal Flood AdvisoryOHXWayne113 min
Oct 3, 1:58 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Williamson28 min
Oct 3, 1:59 AM CDTSpecial Weather StatementOHXGiles, Lawrence, Lewis, Marshall, Maury46 min
Oct 3, 2:07 AM CDTSpecial Weather StatementOHXWilliamson38 min
Oct 3, 2:14 AM CDTSpecial Weather StatementOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 2 more61 min
Oct 3, 2:24 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more25 min
Oct 3, 2:44 AM CDTSpecial Weather StatementOHXBedford, Coffee, Giles, Marshall46 min
Oct 3, 3:12 AM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more63 min
Oct 3, 4:12 AM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Overton, Putnam, White63 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.